# SDR SWAA2021072729001

- Difficulty date: November 7, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FWD BULKHEAD FLOOR ANGLE BENT / REMOVED AND REPLACED PER SRM 51-40-02.
